How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 29266
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now

i have runny nose caused by the withdrawl of the pain killer

Customer Question

i have runny nose caused by the withdrawl of the pain killer drug palexia,what can i do about it
Submitted: 4 years ago.
Category: Medical
Expert:  Dr Basu replied 4 years ago.

Mysticdoc :

The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.

Mysticdoc :

Hi there,

I am Mysticdoc, experienced Internal Medicine Specialist.

I am here to help you with your concerns.

Mysticdoc :

Sorry to hear that.

Mysticdoc :

This is a side effect which should subside over short period of time.

Mysticdoc :

However, you can use a decongestant medication which is available over the counter.

Mysticdoc :

Pseudoephedrine can be used 60 mg every 6 to 8 hours to help with your symptoms.

Mysticdoc :

Another option will be a nasal steroid like fluticasone spray, but this requires prescription.

Mysticdoc :

Please reply here if you have any further question.

Please do not rate till you have all your questions answered to your full satisfaction.